Gary Moller: [DipPhEd PGDipRehab PGDipSportMed(Otago)FCE Certified, Kordel's and Nutra-Life Certified Natural Health Consultant]. ICL Laboratories registered Hair Tissue Mineral Analysis and Medical Nutrition Consultant.

More than a thousand free articles with advice and commentary about health, fitness and medical matters.

Gary's new website

Monday, December 24, 2012

Widespread over-dosing patients with Vitamin D

"Hi Gary

My doctor prescribed 50,000 ui(?) of vitamin D daily for a week then once a month - for a deficiency that showed in the blood test.  I think that’s why I was given it.  I have chronic fatigue and fibromyalgia and she said it would help.

The dose made me sick and within 3 days of taking the pills I stopped because a rash broke out on my entire neck and the sides of my face.  It was unbelievably itchy and painful."
_________________________________________
Gary:
It appears there was a General Practitioner's CME (Continuing Medical Education Conference) early this year, during which the issue of vitamin D was discussed.

If you have been following medical politics, you will be aware that doctors will not prescribe a natural substance that is not owned manufactured by Big Pharma and not on the Pharmac Prescribers' List.  This includes natural vitamin D.

However, there is now a solution: Synthetic Vitamin D such as Ergocalciferol which doctors are now prescribing indiscriminately with no regard for the potentially dangerous side effects.  Incidentally, Ergo means "same as".  Vitamin D is otherwise known as "cholecalciferol".  Note the connection?

Normal therapeutic doses of natural vitamin D are at about 2,000iu per day and no more.  This poor woman was prescribed 50,000iu per day which is about 350,000iu for the week!  She would have been lucky to live through this without more serious side effects.

Her skin condition may be the result of massive mobilisation of calcium from the bones into the blood stream, causing a severe skin dermatitis.  This may be diagnosed as Lupus Erythmatosus or Rosacea and normally treated with powerful steroids.  This is how one drug leads to another and another and another.  Next thing you know, the poor patient is on half a dozen drugs and the original reason for prescribing the first drug has long been forgotten!  Overwhelmed by dangerous side effects!  This is the dangerous Cascade Effect of drugs prescribing.

Please read the article here which describes the dangerous side effects of over-dosing with vitamin D and also why you don't prescribe large doses for conditions like fibromyalgia, chronic fatigue or heart problems.
http://blog.garymoller.com/2011/06/is-monthly-administration-of-50000iu.html

You might think this unusual but it is not.  I have had several similar cases come to my attention this year but this is the worst case of ever-prescribing yet.  I hear of these cases because the person is being hurt and is desperate for relief and they may come to me as a last-ditch grasp for relief.  Often there is no immediate connection between their distress and their "vitamin medication".

It really does beg the question: 


  • Do these people really know what they are doing to their patients?
  • Do they have the best interests of their patients in mind, or have they been totally captured by the huge medical-pharmaceutical money-making machine?
  • Do they even care?

The people most being prescribed these horrible synthetics in such massive doses are the elderly.  Please keep a close watch on what is being given to your Gran.  If the drug does not make her noticeably healthier, then she might be better without!


_______________________________________
About this website
The advice in these articles is given freely without promise or obligation.  Its all about giving you and your family the tools and information to take control of your health and fitness.
Post a Comment